# SDR AALA202505090807

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,403 hours, 19,869 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE AND OPEN. DOOR KNOB GETS STUCK AND HARD TO TURN MAKING EXIT FROM FLIGHT DECK DIFFICULT. DOOR DOES NOT SEEM FLUSH WITH FLOOR. LUBRICATED COCKPIT DOOR LATCH ASSEMBLY. OPERATED DOOR IN LOCKED AND UNLOCKED MODES. DOOR OPERTIONAL CHECK NORMAL. PER FIM 52-50-00-810-802.
